PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 4 | 594-599
Tytuł artykułu

A note on absolute weighted mean summability factors

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we have proved a main theorem concerning the | $$\bar N$$ , p n; δ |k summability methods, which generalizes a result of Bor and Özarslan [3].
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
4
Strony
594-599
Opis fizyczny
Daty
wydano
2006-12-01
online
2006-12-01
Twórcy
autor
Bibliografia
  • [1] H. Bor: “On two summability methods”, Math. Proc. Cambridge Philos. Soc., Vol. 97, (1985), pp. 147–149. http://dx.doi.org/10.1017/S030500410006268X
  • [2] H. Bor: “On local property of | \(\bar N\) , p n; δ |k summability of factored Fourier series”, J. Math. Anal. Appl., Vol. 179, (1993), pp. 646–649. http://dx.doi.org/10.1006/jmaa.1993.1375
  • [3] H. Bor and H.S. Özarslan: “On the quasi power increasing sequences”, J. Math. Anal. Appl., Vol. 276, (2002), pp. 924–929. http://dx.doi.org/10.1016/S0022-247X(02)00494-8
  • [4] T.M. Flett: “On an extension of absolute summability and some theorems of Little-wood and Paley”, Proc. London Math. Soc., Vol. 7, (1957), pp. 113–141.
  • [5] T.M. Flett: “Some more theorems concerning the absolute summability of Fourier series”, Proc. London Math. Soc., Vol. 8, (1958), pp. 357–387.
  • [6] G.H. Hardy: Divergent Series, Oxford University Press, Oxford, 1949.
  • [7] L. Leindler: “A new application of quasi power increasing sequences”, Publ. Math. Debrecen, Vol. 58, (2001), pp. 791–796.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-006-0032-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.